PROF. NODAR BERIKASHVILI

Date of birth January 25, 1929

Academic titles

Member of the Georgian Academy of Sciences,

Dr.Sci. (Phys. Math.), Professor.

Education

1947 - 1952 Faculty of Mechanics and Mathematics of Tbilisi State University

1952 - 1955 Post graduate student at Tbilisi State University

POSITIONS HELD AND ACADEMIC EXPERIENCE

1955-1959 Steklov Mathematical Institute of Academy of Sciences SSSR, Moscow

1959- up to now Employ of A.Razmadze Mathematical Institute,

Temporary position

Head of department of Geometry and Topology

 

Home address: Gotua Str.16, 16 , 380060, Tbilisi, Georgia

 

Affiliation

A. Razmadze Mathematical Institute, M. Aleksidze Str. 1, 380093, Tbilisi, Georgia

tel.: +995/8832/33 41 54 (office)

+995/8832/38 86 59 (home)

e-mail: berika@rmi.acnet.ge

nodar31@hotmail.com

  

Research Interests

Algebraic topology: homology theory of fibrations, obstruction theory

   

PUBLICATIONS

  1. Monographs and Memoirs
  2. On the differentials of spectral sequence.(Russian), Proceedings

    of Tbilisi Mathematical Institute, v. 51., (1976), 1-106.

      

  3. Papers 
  1. N. Berikashvili, On the direct and invers spectrs of topological groups (Russian), Bull. Georg. Acad. Sci., v. 15, (1954), 257-264.
  2. On the duality theorems for the arbitrary sets (Russian),Bull. Georg. Acad. Sci.,, v. 15, (1954), 407-414.
  3. On the homology groups of the space with the compact coefficient group (Russian), Bull. Georg. Acad. Sci., v. 16, (1955), 753-760.
  4. On the generalized duality theorem of Steenrod (Russian), Bull. Georg. Acad. Sci., v. 17, N3, (1956), 385-392.
  5. The axiomatic theory of spectra (Russian), Bull. Georg. Acad. Sci., v. 18, (1957), 641-643.
  6. On the axiomatic theory of spectra and duality theorems for arbitrary sets.(Russian), Proceedings of Tbilisi Mathematical Institute, v. 35., (1957), 409-484.
  7. On the index for the system of singular integral equations on the two dimensional manifold(Russian), Bull. Georg. Acad. Sci., v. 34, N2, (1964), 257-264.
  8. On the fundamental group of space (Russian), Bull. Georg. Acad. Sci., v. 36, N2, (1964), 261-265.
  9. On the stable homotopy groups of polyhedron (Russian), Bull. Georg. Acad. Sci., v. 49, (1968), 513-516.
  10. On the differentials of spectral sequence(Russian), Bull. Georg. Acad. Sci., v. 51, N1, (1968), 9-14.
  11. On the homology theory of spaces (Russian), Bull. Georg. Acad. Sci., v. 59, N1, (1970), 13-16.
  12. On the homology theory of continuous maps (Russian), Bull. Georg. Acad. Sci., v. 59, N2, (1970), 285-287.
  13. On the homology theory of spaces(Russian), Bull. Georg. Acad. Sci., v. 86, N3, (1977), 529-532.
  14. The Steenrod-Sitnikov homolgy theory on the category of compact spaces (Russian), DAN SSR, v. 254., (1980), 1289-1291.
  15. On the axiomatic of Steenrod-Sitnikov homolgy theory on the category of Hausdorf compact spaces (Russian), Proceedings of MIAN, v. 154, (1983), 25-37.
  16. On the uniqueness of homology theory on the category of compact spaces (Russian), Proceedings of Tbilisi mathematical institute, v. 83., (1986), 20-25.
  17. On homology theory of fibrations(Russian), Bull. Georg. Acad. Sci., v. 125, N2, (1987), 257-259.
  18. On the obstruction theory in fibre spaces(Russian), Bull. Georg. Acad. Sci., v. 125, N3, (1987), 473-475.
  19. On the homology theory of fibre spaces(Russian), Bull. Georg. Acad. Sci., v. 129, N3, (1988), 465-467.
  20. On a bigraded model of the chain complex of a fibration, Bull. Georg. Acad. Sci., v. 136, (1989), 549-552.
  21. On the homology theory of fibrations, Bull. Georg. Acad. Sci., v. 139, N1, (1990), 17-19.
  22. High-level models of fibration, Bull. Georg. Acad. Sci., v. 139, N2, (1990), 253-255.
  23. High-level multiplicative models of fibrations, Bull. Georg. Acad. Sci., v. 139, N3, (1990), 465-468.
  24. An algebraic model of Postnikov construction, Bull. Georgian Acad. Sci., v. 152, N3, (1995), 476-480.
  25. On the obstruction functor, Bull. Georg. Acad. Sci., v.153, N1, (1996), 11-15.
  26. with S. Khazhomia, Th. Kadeishvili, D. Makalatia, M. Mikiashvili, S. Saneblidze, On the obstruction functor, Bull. Georg. Acad.Sci., v.153, N2, (1996), 172-176.
  27. On the criterion of the secondary cross section, Bull. Georg. Acad. Sci., v.154, N1, (1996), 37-39.
  28. with D.Makalatia, The multiplicative version of twisted tensor product theorem, Bull. Georg. Acad. Sci., v.154, N3, (1996), 327-329.
  29. An algebraic model of fibration with the fiber K(p ,n)-space, Georgian Mathematical Journal, v. 3 , (1996), 27-48.
  30. Zur Homologietheorie der Faserungen, I, Algebreischer Teil, Proceedings of A.Razmadze Mathematical Institute, v. 116, (1998), 2-30.
  31. Zur Homologietheorie der Faserungen, II, Topologischer Teil, Proceedings of A.Razmadze Mathematical Institute, v. 116,, (1998), 31-99.